MAUDE Adverse Event Report: MALLINCKRODT MEDICAL MALLINCKRODT; TUBE, BRONCHIAL (W/WO CONNECTOR)

MALLINCKRODT MEDICAL MALLINCKRODT; TUBE, BRONCHIAL (W/WO CONNECTOR)
Model Number 125032
Medical Device Problem Code Occlusion Within Device (1423)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 04/18/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Medtronic received a report regarding an endobronchial tube.The customer reported that while in use on a patient, the physician experienced difficulty inserting and removing the bronchus fiber.Customer indicated there was no patient injury with this event.
 
Additional Manufacturer Narrative
One sample was received for analysis and the reported issue could not be confirmed.A visual inspection was performed and it was observed that there is evidence of sticky tape on the main stem of the tubing.The returned unit was checked for occlusions using a calibrated rod at the bifurcation junction as per our manufacturing process and found to be within the required specification.The most probable root cause is the end used may have used a suctioning device or scope which was not compatible with our product.Manufacturing controls are in place to detect cuffs with damage and to reduce the potential for occurrence during the manufacturing process.Information has been added to the database and trends will continue to be monitored.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.

Brand Name
MALLINCKRODT
Common Device Name
TUBE, BRONCHIAL (W/WO CONNECTOR)
Manufacturer (Section D)
MALLINCKRODT MEDICAL
cornamaddy
athlone 3810
MDR Report Key6567878
Report Number8020889-2017-05030
Device Sequence Number926624
Product Code BTS
UDI-Device Identifier30884522008727
UDI-Public30884522008727
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K771219
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,o
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/30/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/01/2021
Device Model Number125032
Device Catalogue Number125032
Device Lot Number201608333X
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/13/2017
Initial Date Received by Manufacturer 04/19/2017
Supplement Date Received by Manufacturer06/30/2017
Initial Report FDA Received Date05/15/2017
Supplement Report FDA Received Date07/25/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;